Alert archive / Ohio / Small Craft Advisories in 2013

Small Craft Advisory 73, NWS Cleveland, OH

November 18, 2013

NWS Cleveland, OH issued this small craft advisory at Nov 18, 2013, 10:00 PM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Nov 18, 2013, 10:00 PM EST (03:00 UTC)
Expired
Nov 19, 2013, 3:00 PM EST
In force
17 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

252 
WHUS71 KCLE 190300
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 PM EST MON NOV 18 2013

LEZ148-149-191100-
/O.NEW.KCLE.SC.Y.0073.131119T0300Z-131119T2000Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1000 PM EST MON NOV 18 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST TUESDAY. 


* WINDS AND WAVES:NORTHWEST WINDS TO 30 KNOTS WILL SUBSIDE TO 10
  KNOTS OR LESS TUESDAY AFTERNOON. WAVES OF 8 TO 10 FEET OVERNIGHT
  WILL DIMINISH TO 1 TO 3 FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT
PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ144>147-191100-
/O.NEW.KCLE.SC.Y.0073.131119T0300Z-131119T1400Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
1000 PM EST MON NOV 18 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST TUESDAY. 


* WINDS AND WAVES: NORTHWEST WINDS 15 TO 25 KNOTS WILL SUBSIDE TO 10
  KNOTS OR LESS TUESDAY AFTERNOON. WAVES OF 4 TO 6 FEET OVERNIGHT
  WILL DIMINISH TO 2 FEET OR LESS TUESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT
PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
2 follow-up statements
229 
WHUS71 KCLE 190846
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
346 AM EST TUE NOV 19 2013

LEZ148-149-191700-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-131119T2000Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
346 AM EST TUE NOV 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH TO NORTHWEST WINDS OF 10 TO 20 KNOTS WILL
  DIMINISH TO 10 TO 15 KNOTS TODAY. THIS WILL CAUSE WAVES OF 5 TO
  8 FEET TO SUBSIDE TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT
PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ144>147-191400-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-131119T1400Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
346 AM EST TUE NOV 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

* WINDS AND WAVES: NORTH TO NORTHWEST WINDS OF 10 TO 20 KNOTS WILL
  DIMINISH TO 10 TO 15 KNOTS TODAY. THIS WILL CAUSE WAVES OF 3 TO
  5 FEET TO SUBSIDE TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT
PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
286 
WHUS71 KCLE 191503
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1003 AM EST TUE NOV 19 2013

LEZ145>147-192000-
/O.NEW.KCLE.SC.Y.0074.131119T1503Z-131119T2000Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-
1003 AM EST TUE NOV 19 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE SMALL
CRAFT ADVISORY FROM VERMILION TO GENEVA-ON-THE-LAKE UNTIL 3 PM
THIS AFTERNOON.

* WINDS AND WAVES: WAVES OF 5 TO 7 FEET WILL SUBSIDE TO 2 TO 4
  FEET BY LATE AFTERNOON. WINDS OF 10 TO 20 KNOTS WILL SUBSIDE TO
  ABOUT 10 KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ148-149-192000-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-131119T2000Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1003 AM EST TUE NOV 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS
AFTERNOON EAST OF GENEVA-ON-THE-LAKE TO RIPLEY NEW YORK.

* WINDS AND WAVES: NORTHWEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH
  TO 10 TO 15 KNOTS THIS AFTERNOON. WAVES OF 5 TO 7 FEET TO
  SUBSIDE TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT
PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 9:27 PM EST, 33 minutes earlier.

Area forecast discussion, Nov 18, 9:27 PM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
927 PM EST MON NOV 18 2013

.SYNOPSIS...
DEEP LOW PRESSURE OVER QUEBEC WILL MOVE OUT TO SEA. HIGH PRESSURE
OVER THE MISSISSIPPI VALLEY WILL MOVE EAST ACROSS THE AREA TUESDAY
AND OFF THE EAST COAST ON WEDNESDAY.  A COLD FRONT FROM THE NORTHERN
PLAINS WILL APPROACH ON THURSDAY AND SAG ACROSS THE AREA ON FRIDAY.
A WAVE OF LOW PRESSURE IS EXPECTED TO DEVELOP ON THE FRONT.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
BUMPED UP CLOUD COVER IN THE WEST. DRY AIR TRYING TO ENTRAIN IN
BUT 850MB FLOW REMAINS OFF OF LAKE MICHIGAN ALL NIGHT. TWEAKED
TEMPS SLIGHTLY...BUT REST OF FORECAST LOOKS REASONABLE.

ORIGINAL DISCUSSION...
LAKE EFFECT BANDS UNDERWAY BUT MOSTLY INTO WESTERN NEW
YORK. WINDS WILL VEER MORE FROM THE WEST AND NORTHWEST THIS
EVENING AND THE PRECIP WILL BEGIN TO SPREAD INLAND. HARD TO GET
TOO EXCITED ABOUT PRECIP AMOUNTS AS THE INVERSION IS PROGGED TO
REMAIN LOW WITH STRONG SUBSIDENCE ALOFT. THE MARINE LAYER IS NOT
DEEP ENOUGH OR COLD ENOUGH FOR GOOD SNOW FLAKE GROWTH. THE BEST
CHANCE FOR A BURST OF PRECIP WOULD BE DURING THE WIND SHIFT AS THE
BAND PUSHES INLAND. THE MODELS SHOW A GRADUAL WIND SHIFT AND THIS
MAY BE THE CASE BUT TYPICALLY THE SHIFT WILL OCCUR IN A RELATIVELY
SHORT PERIOD OF TIME IN WHICH THE BANDS WILL PUSH INLAND AND THEN
REORIENT. IT WILL TAKE A WHILE TO BECOME ALL SNOW AS THE BOUNDARY
LAYER TEMPS AND DEWPOINTS ARE STILL RELATIVELY WARM WHICH IS
ANOTHER FACTOR IN KEEPING AMOUNTS DOWN. A COUPLE OF INCHES OF SNOW
POSSIBLE LATE TONIGHT OR EARLY TUESDAY IF ANY OF THE BANDS ARE
PERSISTENT BUT MOST PLACES WILL LIKELY SEE LITTLE/NONE. ELSEWHERE
THE CLOUDS WILL HANG TOUGH FOR A WHILE. CLEARING SHOULD SPREAD
ACROSS NW OHIO LATE TONIGHT AS THE HIGH BUILDS IN. LOWS MOSTLY IN
THE UPPER 20S/30...GENERALLY A DEGREE OR TWO ABOVE GUIDANCE. SOME
MID 20S IN THE COLD SPOTS AND WHERE IT CLEARS BEFORE DAYBREAK.
WARMER (30S) NEAR THE LAKE ERIE LAKESHORE WITH A FLOW OFF THE
WATER.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
ANY REMAINING LAKE EFFECT WILL END BY LATE MORNING TUESDAY AND
CLEARING WILL WORK EAST NORTHEAST AS THE HIGH MOVES EAST TUESDAY.
TEMPS COULD GET PRETTY COLD TUESDAY NIGHT AS WIND WILL BE LIGHT
EARLY ON AND NIGHTS ARE LONG. LOWS IN THE 20S. PERHAPS SOME TEENS
IN EASTERN ERIE AND CRAWFORD COUNTY PA.

HIGH CLOUDS WILL BEGIN TO FILTER IN WEDNESDAY BUT PROBABLY NOT
ENOUGH TO OBSCURE THE SUN EXCEPT MAYBE ACROSS NW OHIO LATER IN
THE DAY. HIGHS SHOULD RECOVER TO THE MID/UPPER 40S...NEAR NORMAL.
NICE WARM ADVECTION SWATH PROGGED TO COME ACROSS THE UPPER MIDWEST
AND GREAT LAKES WEDNESDAY NIGHT INTO THURSDAY BUT IT WILL OUT RUN
ANY SURFACE CONNECTION AS THE COLD FRONT WILL REMAIN WELL TO THE
NORTHWEST. A FEW SPRINKLES OR SHOWERS COULD SLIDE INTO THE
NORTHERN COUNTIES...MOST LIKELY JUST NW OHIO. WILL FORECAST HIGHS
A FEW DEGREES ABOVE GUIDANCE...NEAR 50... GIVEN THE SOUTH TO
SOUTHEAST DOWNSLOPE FLOW. A LITTLE COOLER AT TOLEDO.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
A WARM ADVECTION PATTERN WILL SET UP ON FRIDAY WITH INCREASING
CHANCES OF RAIN. LOW PRESSURE WILL MOVE INTO THE OHIO RIVER VALLEY
BY FRIDAY NIGHT. WE WILL THEN WATCH THE APPROACH OF ARCTIC HIGH
PRESSURE THAT WILL MOVE INTO THE NORTHERN PLAINS BY FRIDAY NIGHT.
THIS COLD AIR WILL SPILL INTO THE REGION BEHIND A STRONG COLD FRONT
THAT WILL PASS BY SATURDAY AFTERNOON. THE COLD AIR WILL ALREADY BE
IN PLACE AS AN UPPER LEVEL TROUGH MOVES ACROSS THE REGION. THIS
SHOULD SET THE STAGE FOR SOME SIGNIFICANT LAKE EFFECT SNOW.

HIGH TEMPERATURES WILL BE IN THE MID 40S ON FRIDAY. COOLER AIR
ARRIVES ON SATURDAY WITH EARLY HIGHS IN THE UPPER 30S TO LOWER 40S.
COLD ON SUNDAY WITH HIGHS IN THE 20S.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
DEEP LOW PRESSURE IN WESTERN QUEBEC WILL CONTINUE NORTHEAST
OVERNIGHT AS HIGH PRESSURE BUILDS IN FROM THE WEST. LOW LEVEL WRAP
AROUND MOISTURE IS CURRENTLY ACROSS NRN OHIO AND NWRN PA WITH MOST
CIGS VFR. DO EXPECT PERIODS OF MVFR ESPECIALLY KERI WHERE COLD
ADVECTION WILL INCREASINGLY TAP LAKE MOISTURE. OTHERWISE EXPECT A
LOW VFR CIGS TO CONTINUE ACROSS MUCH OF THE REGION THROUGH 06-10Z
WITH SOME BREAKUP FDY MFD EARLY. DID KEEP MVFR CONDITIONS AT KERI
MOST OF THE NIGHT WITH LIGHT RAIN AND SNOW SHOWERS WITH THE
INCREASING LAKE INFLUENCE. TREND TO VFR FOR THE AREA TUESDAY WITH
BUILDING HIGH PRESSURE.

OUTLOOK...NON VFR POSSIBLE THURSDAY.

&&

.MARINE...
WINDS HAVE DECREASED ENOUGH ON THE EAST HALF OF LAKE ERIE TO ALLOW
THE GALE TO BE DROPPED. HOWEVER WINDS WILL STILL BE NEAR 30 KNOTS
THROUGH THE EVENING THEN SLOWLY DROP THROUGH THE REMAINDER OF THE
NIGHT. HIGH PRESSURE WILL BUILD OVER THE LAKE BY TUESDAY EVENING
WITH LIGHT WINDS ANTICIPATED. THIS HIGH WILL MOVE OFF THE THE EAST
OF THE REGION BY WEDNESDAY AFTERNOON WITH SOUTHERLY WINDS
INCREASING. THE NEXT WEAK COLD FRONT WILL ARRIVE ON THURSDAY WITH
IT STALLING SOUTH OF THE LAKE. EAST TO NORTHEAST WINDS WILL INCREASE
ON FRIDAY AS A LOW MOVES INTO THE OHIO RIVER VALLEY. A VERY STRONG
COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY WITH GALE CONDITIONS
POSSIBLE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...DJB/KOSARIK
SHORT TERM...KOSARIK
LONG TERM...MULLEN
AVIATION...TK
MARINE...MULLEN
Hazardous weather outlook, Nov 18, 12:05 PM EST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1205 PM EST MON NOV 18 2013

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-191715-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
1205 PM EST MON NOV 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>144-162>164-191715-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
1205 PM EST MON NOV 18 2013

...LOW WATER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-145>149-165>169-191715-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1205 PM EST MON NOV 18 2013

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Nov 18, 4:25 PM EST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
425 PM EST MON NOV 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TORNADO          PERRYSBURG              41.55N 83.62W
11/17/2013                   WOOD               OH   NWS STORM SURVEY

            A CONFIRMED EF-2 TORNADO TOUCHED DOWN NEAR OREGON ROAD
            AND ROUTE 795 IN PERRYSBURG. SOME BUILDINGS WERE DAMAGED.

0543 PM     TORNADO          OREGON                  41.67N 83.42W
11/17/2013                   LUCAS              OH   NWS STORM SURVEY

            A CONFIRMED EF-2 TORNADO TRACKED FROM PERRYSBURG TO
            OREGON WHERE SEVERAL HOMES WERE DESTROYED.

0535 PM     TORNADO          JERRY CITY              41.25N 83.60W
11/17/2013                   WOOD               OH   NWS STORM SURVEY

            A CONFIRMED EF-1 TORNADO CAUSED DAMAGE TO HOMES

&&

SJAMISON
Local storm report, Nov 18, 5:27 PM EST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
527 PM EST MON NOV 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TORNADO          3 E ELMORE              41.47N 83.23W
11/17/2013                   OTTAWA             OH   NWS STORM SURVEY

            A CONFIRMED EF-1 TORNADO TOUCHED DOWN NEAR YEASTING ROAD
            AND STATE ROUTE 590.

&&

SCHEPEL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 10:03 AM ESTSmall Craft AdvisoryCLE5 hr

Nearby

Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.